Intersection differential forms
Rendiconti del Seminario Matematico della Università di Padova, Tome 113 (2005) , pp. 71-97.
@article{RSMUP_2005__113__71_0,
     author = {Pollini, Guido},
     title = {Intersection differential forms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {71--97},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {113},
     year = {2005},
     zbl = {1167.55302},
     mrnumber = {2168981},
     language = {en},
     url = {www.numdam.org/item/RSMUP_2005__113__71_0/}
}
Pollini, Guido. Intersection differential forms. Rendiconti del Seminario Matematico della Università di Padova, Tome 113 (2005) , pp. 71-97. http://www.numdam.org/item/RSMUP_2005__113__71_0/

[BCR] J. Bochnak - M. Coste, M-F. Roy, Géométrie algébrique réelle, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge Band 12. | Zbl 0633.14016

[BF] J.P. Brasselet - M. Ferrarotti, Regular differential forms on stratified spaces, Manuscripta Math., 86 no. 3 (1995), pp. 293-320. | MR 1323794 | Zbl 0837.55003

[BHS] J.P. Brasselet - G. Hector - M. Saralegi, Théorème de de Rham pour les variétés stratifiées, Ann. Global Anal. Geom., 9 no. 3 (1991), pp. 211-243. | MR 1143404 | Zbl 0733.57010

[BOR] A. Borel et al., Intersection Cohomology, Progress in Mathematics, vol. 50; Birkhauser, Boston, 1984. | MR 788171 | Zbl 0553.14002

[BRY] J. L. Brylinski, Equivariant Intersection Cohomology, Cont. Math., vol. 139, pag 5-32; Amer. Math. Soc., Providence RI, 1992. | MR 1197827 | Zbl 0803.55002

[BT] R. Bott - L.W. Tu, Differential forms in algebraic topology, SpringerVerlag, New York, Heidelberg Berlin. | MR 658304 | Zbl 0496.55001

[GM1] M. Goresky - R. Macpherson, Intersection Homology, Topology, vol. 19 (1980), pp. 135-162. | MR 572580 | Zbl 0448.55004

[GM2] M. Goresky - R. Macpherson, Intersection Homology II, Invent. Math., vol. 71 (1983), pp. 77-129. | MR 696691 | Zbl 0529.55007

[GOD] R. Godement, Topologie algébrique et Théorie des faisceaux, Act. Sci. Ind. 1252, Hermann, Paris 1958. | MR 102797 | Zbl 0080.16201

[GWPL] C.G. Gibson - K. Wirthmuller - A.A. Du Plessis - E.J.N. Looijenga, Topological Stability of Smooth Mappings, Springer Verlag, Berlin, Heidelberg, New York, vol. 552, 1976. | MR 436203 | Zbl 0377.58006

[IVE] B. Iversen, Cohomology of Sheaves, Springer, Berlin, Heidelberg, New York, Tokyo, 1987. | MR 842190

[KIN] H.C. King, Topological invariance of intersection homology without sheaves, Topology Appl., 20 no. 2 (1985), pp. 149-160. | MR 800845 | Zbl 0568.55003

[KS] M. Kashiwara - P. Schapira, Sheaves on Manifolds, Grundlehren der Mathematischen Wissenschaften, vol. 292, Springer Verlag, 1990. | MR 1074006 | Zbl 0709.18001

[LOJ] S. Lojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa (3), 18 (1964), pp. 449-474. | Numdam | MR 173265 | Zbl 0128.17101

[MA1] J. Mather, Notes on Topological Stability, mimeographed Lecture Notes, Harvard, 1970.

[MA2] J. Mather, Stratifications and Mappings, Dynamical Systems (M.M. Peixoto, ed.), Academic Press, 1973, pp. 195-232. | MR 368064 | Zbl 0286.58003

[PFL] M.J. Pflaum, Analytic and geometric study of stratified spaces, Lecture Notes in Mathematics, vol. 1768, Springer Verlag, 2001. | MR 1869601 | Zbl 0988.58003

[SAR] M. Saralegi, Homological properties of stratified spaces, Illinois J. Math., 38, no. 1 (1994), pp. 47-70. | MR 1245833 | Zbl 0792.57009

[THO] R. Thom, Ensembles et morphismes stratifiées, Bull. Amer. Math. Soc. (N.S.), vol. 75 (1969), pp. 240-284. | MR 239613 | Zbl 0197.20502

[VER] A. Verona, Stratified Mappings - Structures and Triangulability, Lecture Notes in Mathematics, vol. 1102, Springer Verlag, 1984. | MR 771120 | Zbl 0543.57002